# SDR SIMA200214913

- Difficulty date: May 10, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CRIC NR 36132, CENTER BEAM GUSSET UNDER LAVATORY CORRODED.  BLENDED CORROSION, ACCEPTED AS IS IAW EMB GST-1552/02.  RESTORED PROTECTIVE FINISH IAW EMB145 CPM 51-21-04, 51-21-05, AND 51-21-06.  (M)
